# SDR CALA2024120201374

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N27274
- Make and model: Boeing 737-8
- Aircraft serial: 67529
- Aircraft time: 7,614 hours, 2,725 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 67600014
- Part serial: 67600014159
- Condition: Faulted
- Location: Ram Air
- Part time: 7,593 hours, 2,715 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT PACK ON LIGHT AND CAUTION RAN CHECKLIST TWICE KEEPS COMINGAIRCRAFT REPORTED 3 MSG'S 21-55340, 21-55341 & 36-00021. ALL THREE ARE RELATED TO AIR/GRD INPUTS TO BOTH IASC'S. 21-55100 WAS NOT REPORTED TODAY BUT PACK LIGHT AND KEEPS COMING ON SOUNDS LIKE ITS STILL OVERHEATING. PERFORMED A/C SYS BIT FOR LEFT/RIGHT BOTH PASS. PERFORMED IASC TEST AND PASSES. NO EXISTING FAULTS, 36-00021 IS SHOWING LATCHED. 1. RECOMMEND TO REPLACE PSEU DUE TO AIR/GRD FAULTS SYS 1/2 COULD VERY WELL BE RELATED TO THIS PACK TRIPPING WITH INPUT FOR RAM AIR DOOR. 2. WILL NEED TO CONTINUE T/SING WOULD FOCUS ON 21-55100 SINCE IT APPEARS TO STILL BE THE PROBLEM, GOING TO NEED SOME GOOD T/SING DUE TO THE HISTORY AND WILL BE GOING ON A CONFIRMATION FLIGHT.   PERFORMED RAM AIR INLET AND OUTLET ACTUATORS IN REF TO AMM 21-51-21-400-801 SUBTASK 21-51-21-710-002, FOUND BOTH RIGHT RAM AIR ACTUATORS OPERATING NORMALLY, AND BOTH LEFT RAM AIR ACTUATORS INOP. DUE TO AIR/GROUND DISCRETE MESSAGES,  ACTUATOR, RAM A  OFF 60-2151-9-0002 5948 ON 60-2151-9-0002 7046 CHECKED WOW SIGNAL FROM PSEU TO BOTH LEFT AND RIGHT RAM AIR DOOR ACTUATORS REF SSM 21-51-14-102, SIGNAL TO BOTH ACTUATORS GOOD. CONNECTED NEW LEFT RAM AIR INLET DOOR ACTUATOR, BOTPLACING ON PLA 01201 FOR TEST FLIGHT. CLOSING LOG.
